# SDR MZZA2009071700098

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPTMENT FLOOR STRUCTURE WET.  AREA FLOORBEAM AT BS 986.5 FOUND CORROSION AROUND SCREW HOLE AT RBL 34. REPAIR CARRIED OUT THE UPPER CHORD OF THE FLOORBEAM AT STA 986 .5 BETWEEN LBL 50 AND RBL 50 IAW SRM 53-70-51, REPAIR ALTERNATIVE I, FIG 204 / REPAIR 4 REV 35. REFER FORM 44.0008 FOR SEQ. OPERATIONS.
